MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, potential adverse events that may occur and/ or require intervention include, but are not limited to, endoleak and aneurysm enlargement.
 
Event or Problem Description
On or about (b)(6) 2010, this patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.The intraoperative imaging revealed a type ii endoleak.The physician elected to monitor the endoleak, and the procedure was completed.At time of the procedure, the aneurysm measured approximately 30 mm.On (b)(6) 2020, follow up imaging revealed aneurysm enlargement (the aneurysm diameter was approximately 40 mm) and proximal type i endoleak.A re-intervention is planned to place additional stent graft at proximal.It was reported that the trunk-ipsilateral leg component was placed at a severe proximal angle, and the leak might have been occurred from right side of proximal.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10528800
Report Number2017233-2020-01250
Device Sequence Number3056027
Product Code MIH
UDI-Device Identifier00733132610136
UDI-Public00733132610136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Model NumberPXT231412
Device Catalogue NumberPXT231412
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date09/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR